# SDR UPS07550360

- Difficulty date: July 19, 2007
- Submitted: August 1, 2007
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 24,841 hours, 17,073 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 70750050B
- Condition: Bulged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C EXT LOWER FUSELAGE SKIN BULGING AT BS 580 BETWEEN S27L-S28R.  REMOVED SHEAR TIES AT STA 580 STR 28R TO 27L IAW SRM 53-00-01-2R-10.  CUT FWD END OF INTERCOSTAL IAW SRM 53-00-01 2R N.  HFEC INSPECTED BULGING AREA PER NTM 51-00-01 PT.6, NO DEFECTS NOTED.  FABRICATED FILLERS IAW SRM 53-00-01-2R N.
